Exact asymptotics and limit theorems for supremum of stationary chi-processes over a random interval
Data(s) |
2013
|
---|---|
Identificador |
http://serval.unil.ch/?id=serval:BIB_52769A515A90 isbn:0304-4149 (Print) doi:10.1016/j.spa.2013.03.009 http://my.unil.ch/serval/document/BIB_52769A515A90.pdf http://nbn-resolving.org/urn/resolver.pl?urn=urn:nbn:ch:serval-BIB_52769A515A908 |
Idioma(s) |
en |
Direitos |
info:eu-repo/semantics/openAccess |
Fonte |
Stochastic Processes and their Applications, vol. 123, no. 8, pp. 2983-2998 |
Tipo |
info:eu-repo/semantics/article article |